Couldn't find what you looking for?

TRY OUR SEARCH!

I have this feeling that my throat is closing up or that I have a tight knot around it, my mouth does not feel dry but sometimes i feel like I cant really swallow properly. One day it was really bad, I had to get an anti allergic shot, along with alot of water because the choking sensation was really bad and i couldnt swallow anything because on that day, my mouth was really dry. It happened that it all started on that one day which was the second day of taking a new gym supplement called "Nitro-tech". On the warning of the label of the product it says, if experience choking sensation please contact a doctor urgently. And I did have that sensation and now I dont get it anymore but my throat is very unconfortable and every time I think about it I feel it all again, just not as strong.

Loading...

Stop taking the nitro tech. You are experiencing a reaction to it. If you had to have an anti-allergy shot, benadryl or epi?, then you really shouldn't be continuing to take this.

It's basically a protein. You'd be a lot healthier and safer eating a healthy diet.

It's not a throat disorder that you have, its an allergy, probably to one of the proteins.
Reply

Loading...

I've stoped taking it way back. But now I want to take BSN NO-Xplod stacked with BSN Cell-Mass... But I am concerned about taking these because of my experience with Nitro Tech ! But before Nitro Tech I had taken other stuff... such as NO2, creatine, BCAA, and a couple of other proteins...
What you think about me taking this BSN stack ?
Reply

Loading...

I think you're right to be concerned about taking this.

I can't tell you about the BSN stack. I don't know what is in it for one thing.

From your past experience I suspect, can tell without any tests, that you may be allergic to one of the proteins that you've been taking. If it's in the BSN, you'll have problems. It's like a bee sting or a snake bite. They both inject proteins into your body and some people react to them.

Just be careful and take them in moderation. If you feel your throat tightening or any other allergy symptoms seek medical attention.

Good luck.
Reply

Loading...

Apreciate the tips,

Thanks
Reply

Loading...